- 6 years ago
- Wedding: July 2011
I started taking YASMIN in March of this year. From the very beginning it seemed to be a perfect fit for me. I had no breakthrough bleeding, no side effects, and immediately got on schedule. Since that very first packet I’ve always gotten my period on the 4th day of placebo pills.
Last month I skipped the placebo pill week for the first time. I took the three active weeks and then moved on to a new pack. It worked perfectly – no bleeding, no cramps, nothing.
But after a few days with the new pack I started spotting and now it will. not. stop. It’s gotten heavier and heavier and I’m about at my wit’s end. It’s been probably two weeks now… I have 4 active pills left… and then it’ll be another 3 or 4 days of placebo pills before I actually get my ‘period’.
So I’m wondering if I can just toss those active pills and go right to the placebo pills to speed things up? And then after seven days start a new pack as usual? Part of me wants to strictly follow the instructions, but another part of me is so fed up with bleeding and wants to speed things up! Any advice?